# SDR SWAA2024062103900

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 76,878 hours, 45,796 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUTION FLAP AT L1 EMERGENCY SLIDE HANGING DOWN<[01] RESECURED CAUTION FLAP VELCRO AT L1 DOOR SLIDE PER S.I.P.
